Side Effects After Spinal TB Surgery?
I want to ask,rnMy mother has had spinal TB surgery, but because there is a spread to the lungs so there is TB! But it’s not coughing and we have consulted the pulmonary doctor, but after being given medicine for her lungs, my mother wants to eat every day. 2 tablespoons didn’t take long to vomit, my mother smells rancid and is always nauseous!rnIs there any medicine so that I don’t feel sick and my mother wants to return to eat again. Thank you
Pulmonary TB treatment has been determined to be consumed for at least 6 months and can be longer in certain cases. The problem is that the drugs used for long-term TB treatment often cause side effects that are quite detrimental. One of the side effects of TB drugs is nausea, reddish urine, to nervous disorders such as tingling. Nausea itself can be very detrimental because it inhibits a person's appetite and of course reduces a person's nutritional intake. TB drugs are recommended to be taken on an empty stomach to reduce nausea. If you have followed the recommended directions for use but still feel nauseous, it is important for you to consult your doctor again, maybe for other drugs that can help relieve nausea. Meanwhile, try to eat food in small portions to be able to keep getting nutritional intake even if you experience nausea. Here we attach an article about the treatment of tuberculosis. Hope it is useful.
dr. N. K. Arief